# SDR A6WA201240707

- Difficulty date: July 17, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 21,580 hours, 20,958 cycles
- Engine: Ge CF343B1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R75262159
- Condition: Cracked
- Location: Fs 529
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL PRESSURE TRANSDUCER MOUNT BRACKET CRACKED.  R & R CRACKED BRACKET ON LT MLG WW WITH NEW IAW SR 51-42-06 AND 51-40-11.
